Motaapa bdhna aur periods na hona this question feed

aayana, 20 September 2012 21:53

hi i am tripti,20yr old almost 60 kg...mai day by day moti hoti jarhi hu.mujhe 2 months se periods bhi nahi horahe h,plz suggest me soon taaki mai in bimario se bach niklu

Tags: Obesity, Ayurvedic medicines for periods, Loss, Mensturation, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

You are facing two issues, one is weight gain, second is irregular periods. The first thing you need to do is, see a gynaecologist and find out what is the problem because usually if a female is suffering from thyroid issue, and any ovarian problems like PCOS or PCOD, then there may be chances of irregular periods, unwanted hair growth, weight gain etc. So, after considering these issues, you can try consuming ayurvedic medicines which regularises irregular periods. As you are suffering from irregular periods since two months, I would like to suggest some ayurvedic medicines which you may consider consuming such as M2Tone for regularizing menstruation and you can also consume Stri Rasayana Vati and Divya Medohara Vati which is also very good medicine for reducing weight. You can consume these two tablets twice daily after food with lukewarm water and the dosage would be one tablet each variety.

With regards, Dr. Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 21 September 2012 8:44

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Chyawanprash and weight loss

asked by judygodchild218 on 31 July 2012 21:20
I am told that Chyawanprash improves digestion power and promotes proper growth and body nourishment. Does consuming Chyawanprash everyday help in weight loss, if you control your food... Read More
Expert's Advice (YogaGuru):- Yes Chyawanprash does help in weight loss and toning of body. If used regularly it helps in shedding extra weight and one can get good physique... Read more

Weight problem

asked by themax3d on 28 January 2010 14:06
Sir, Please give me some advice or any medicine for my increasing weight. Specially, my stomach is becoming big. i mean fats are increasing in my... Read More
2 replies  -  Related Tags: Weight
Expert's Advice (Dr.Vijay):- Hello, I would like to suggest some tips which can be followed as per your convenience, along with that I would like to suggest some medicines and some Yogasanas which may help you to reduce your weight Eat small, frequent meals. Dinner should be the smallest meal.  Drink at least 8-10 glasses of water daily.  Increase the amount of fresh fruit, vegetables and juices in your diet. .. Read more

Irregular Periods

asked by kalyani k on 18 September 2010 0:41
I have irregular periods, gone through all tests every thing is normal. My hemoglobin level is 8.5. My stomach is becoming big in size and i am increasing in fat what to do.... Read More
Expert's Advice (Dr.Vijay):- Hello madam, Due to many physical factors, and mental factors, and due to hormonal imbalances, there may be irregularity in periods. As you mentioned that your tests were normal apart from low hemoglobin level Probably, there may be irregular periods due hormonal imbalances that should be ruled out. With the help of Indian system of medicines such as ayurveda, siddha, and other system of medicines.. Read more

For gain weight

asked by pavansoni on 28 November 2011 18:54
baba meri hieght 5.9 he mera weight 56 kilos he.muje abhi sort time me 17 kilos badhana he koi upay.send me mail.quickly... Read More
Expert's Advice (Dr.Vijay):- Hello, As per your given details, your body mass index is 18.23 as your weight and height is 56Kg and 5.9” respectively. This is shows that you are in underweight category and there are many methods to increase weight. If your digestive system is not well, initially, you need to correct your digestive system so that whatever the food you consume will get digested properly. You can, however.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.